# SDR DL72S952592

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 570-590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV INSPECTION, CORROSION WAS FOUND ON THE SKIN BETWEEN STA 570 AND STA 590 UNDER STRINGER 27L REQUIRING A 5 BY 9 CUTOUT.  THE CUTOUT WAS REPAIRED IN ACCORDANCE WITH B727 SRM 53-30-3 FIG 3.
